# SDR UALA2011090204735

- Difficulty date: September 2, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,569 hours, 11,363 cycles
- Engine: Pwa PW4056
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Amplifier
- Part number: 6228850200
- Part serial: 113
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT VOICE LOST EICAS.  CHRONIC WRITE UP.  FOUND EICAS MESSAGE SATCOM LOW GAIN DISPLAYED.  BITE TEST SHOWS BITE FAULT LGA HPA REPLACED HIGH PWR AMPLIFIER (LGA SYSTEM) M1783 PER MM.  INSTALLATION TESTS GOOD.
